# SDR CA961022006

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 54530051
- Condition: Cracked
- Location: R/H Mlg
- Part time: 6,564 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ULTRASONIC INSPECTION OF LANDING GEAR YOKES AS PER AD 96-19-05. OF 41 YOKES INSPECTED 12 HAD CRACKS. ALL 12 HAD BEEN FOUND OK ONE YEAR PREVIOUS. ALL ARE FAIRLY HIGH TIME. SUBMITTER SUGGESTS THAT CRACKING NOT ENTIRELY RELATED TO FATIGUE AS SOME NEW YOKES THEY HAVE RECEIVED HAVE BEEN CRACKED.
